# SDR 2008UALA03877

- Difficulty date: July 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 52,448 hours, 35,763 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58674
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACE LT OVERWING EXIT SIGN INVERTER MODULE.  *S/D*  FOUND LIGHT MODULE TO BE FAULTY.  REPLACED THE LEFT OVERWING EXIT INVERTER MODULE, OPS CHECKED GOOD.  AC OK FOR SERVICE.
